# SDR ORJA96120

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED NOSE UNSAFE LIGHT COMES ON IN FLIGHT.  ADJUSTED NOSE GEAR UPLOCK PROX SENSOR IAW MM 32-60-05.  (M)
